T Nation

Lung Issues after First Cycle

I have seen anything on the forms about this and was wondering if anyone had this issue and if they got it solved and got back to normal…

I did e-test 1cc 2x weekly
exemestane 3x weekly
oxandrolone 3x daily (4weeks)

introduced hcg last 3weeks of that cycle
started with 1000iu’s a 3x weekly

this is were the problems came into play
by the end of that week had a asthma attack which ive never had before it was really bad… i think it was a reaction with the combo of the hcg and enanthate…
so i half’d it still had breathing issues…
half’d it again… still there same thing
now i cant even walk without getting winded… and im done did pct properly and everything…
I read online hcg could cause blood clots…
so i was wondering if anyone else has had this issue what could be the cause… and how can i treat this, i’ve tried to do as much research as possible and im just hitting a wall here on what this could be… so please if you have information that could help me out if would be greatly appreciated!

symptoms are: feeling tightness in right lung, bad coughing, coughing sounds like a screeching as if someone is running a nail across a chalk board, i get dizzy, hot flashes, heavy breathing, body feels way heavier then before cycle…

You need to go see a doctor bro if its a severe as your making it sound.

Were all here to help each other with advice but this is something that you shouldn’t be listening to random people on forums about. Go to urgent care or schedule an appointment with your primary and explain exactly what happened. Youl most likely need some imaging test done to rule out any major issues.

And if your wondering NO none of what you described is normal to have happen from the drugs you used.

Best of luck bro!

3 Likes

thank you, ive even done that, they said its asthma but none of the puffers are helping… this is stupid

Go see another doctor. See someone until they order imaging. I promise you tho no one on the internet has the answer.

1 Like

Is it possible you HTC is way up and blood pressure is any rocketing? I use to get winded walking up stairs and wake up with killer migraines and have whistling in my ears when i had high unmedicated BP from low T

this might be the case because i do hear whistling and such i do get migraines idk about my blood pressure
my pct was just
chlomid everyday
100mg first week
50mg next 2 weeks

Do you mean from blood being to thick? I think allot of guys get super thick blood on cycles & it causes lots of damage. Nobody really talks about it but thats how bros stroke out.

No I just had super high BP because my T was so low for so long. The OP said that he has many of the symptoms that i did with uncontrolled BP. I was mearly speculating that maybe his HTC and hemoglobin were way up anf causing high BP. The pressure would be greater if you are trying to push thick sludge through the pipes.

U might be right. Thick blood is comon when using T… Even on trt mine gets to 17-19…not even sure on cycle I dump blood at blood drives to keep it down + aspirin & fish oil daily

thank you guys, this giving me all good information to talk to my gp tmw… great help

Just curious do you do any other activities, with dust issues or have you smoked in the past? Allergies?

nooo i havent its weird i had mild asthma but it wasnt an issue before